MathSciNet Relay Station
MathSciNet bibliographic data
MR1900879 (2003d:42011) 42A38 (26A12 26A30)
Hu, Tian-You; Lau, Ka-Sing Fourier asymptotics of Cantor type measures at infinity. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2711–2717.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement